# SDR AALA2020041769015

- Difficulty date: March 3, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 59,545 hours, 26,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAME LEFT HAND CONTINUITY FITTING CRACKED BETWEEN FR 2 AND FR 3 AT Y0. REPLACED CONTINUITY FITTING PER SRM 51-72-11 AND EA 304094.
